Eshaghi Gordji, M., Habibi, H.. (1396). Fixed point theory in generalized orthogonal metric space. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 06(03), 251-260.
M. Eshaghi Gordji; H. Habibi. "Fixed point theory in generalized orthogonal metric space". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 06, 03, 1396, 251-260.
Eshaghi Gordji, M., Habibi, H.. (1396). 'Fixed point theory in generalized orthogonal metric space', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 06(03), pp. 251-260.
Eshaghi Gordji, M., Habibi, H.. Fixed point theory in generalized orthogonal metric space. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1396; 06(03): 251-260.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.